# SDR KBM2004F00194

- Difficulty date: August 18, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Engine: Tmeca ARRIEL1B
- System (JASC): 2312 · VHF Communications System
- Part: Display
- Condition: Inoperative
- Location: Vhf Radio
- Part time: 251 hours
- Component: Vhf Radio
- Component part number: 28080
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF DISPLAY BAD.  REMOVED AND REPLACED.
